# SDR UALA2010060101857

- Difficulty date: May 9, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,524 hours, 5,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EMERGENCY LIGHT INOP. SEAT ROW 48 RT.   REPAIRED BROKEN WIRE.  OP CKS OKAY.
